Childhood Diseases

Posted by: Trudie | 2009-09-09


What' s the long term effect of too much pain medication?

Hi! I' m very concerned for my friends little boy, who is 2 years old. They give him pain syrup whether he needs it or not. If they want him to sleep, he gets pain meds, if he' s upset, he gets pain meds etc. What will the long term effect of this be, cause surely it can' t be good for him?

Expert's Reply



I agree that this is not a good thing to do. The real question is whether they are giving their little son a pain medication containing habit forming medicines such as codeine. Please find out what medicine they use and let me know so that I can advise you further.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: Trudie | 2009-09-10

Hi! They give him Stilpayne. Isn' t this a generic for Stopayne? I know it' s not very expensive, and available over the counter.

Reply to Trudie

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.